RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 2, Number 4  

This issue — as well as two preceding ones — is dedicated to Yuri I. Manin on the occasion of his 65th birthday.


An analytic separation of series of representations for $SL(2;\mathbb R)$
S. G. Gindikin
635
Complexity of semialgebraic proofs
D. Yu. Grigor'ev, E. A. Hirsch, D. V. Pasechnik
647
Unramified reciprocal polynomials and Coxeter decompositions
B. H. Gross
681
Good and bad uses of elliptic curves in cryptography
N. I. Koblitz
693
Isomonodromy equations on algebraic curves, canonical transformations and Whitham equations
I. M. Krichever
717
Generalized Harish-Chandra modules
I. B. Penkov, V. V. Serganova
753
Vestigia investiganda
M. Wodzicki
769
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019